# SDR R61A201410111106

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 19,927 hours, 15,672 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW LOWERED GEAR AND RECEIVED MESSAGES INDICATING HYD 2 FAILURE.  GEAR EXTENDED NORMALLY, HOWEVER HYD SYS INDICATED TOTAL LOSS OF FLUID IN NR 2 SYSTEM. CREW WENT AROUND TO RUN CHECKLISTS AND DECLARED AN EMERGENCY.  WITH EMERGENCY VEHICLES ROLLING AND PASSENGERS BRACED, CREW LANDED WITHOUT INCIDENT AND STOPPED AT MIDFIELD WHILE FIRE CREWS INSPECTED THE ACFT.  ACFT WAS TOWED TO GATE WHERE PASSENGERS DEPLANED NORMALLY.  MAINTENANCE INSPECTED AND FOUND A HYDRAULIC LINE IN THE WHEEL WELL LEAKING.  MAINTENANCE R & R THE LT DOWNLOCK ACTUATOR UPPER AFT FLEX LINE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
